# SDR DHL99708005

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 708
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT BS 708 LBL 24.5 CORRODED BEYOND LIMITS ON I/B FLANGE.  REPLACED SECTION OF SEAT TRACK FROM BS 680 TO 740 PER SRM 51-30-2.
